Let G be a locally compact topological group, and let A be a left Banach G-module. Our purpose, among the other things, is to study certain weak$^*$-closed subspaces of $A^*$ to consider when their weak$^*$-closed subspaces are the range of a bounded projection on $A^*$ which commutes with translations and convolutions. One of the main results of this paper implies that a locally compact group G is amenable if and only if whenever S is a weak$^*$-closed translation invariant complemented subspace of $L^\infty(G)$, $S$ is the range of a projection on $L^\infty(G)$ commuting with convolutions.
Habibian, F. & Amani, I. (2026). Invariantly complemented subspaces of dual a left Banach $G$ module. Journal of Advanced Mathematical Modeling, 16(1), 1–11. https://doi.org/10.22055/jamm.2026.49112.2350
MLA
Habibian, F., & Amani, I. "Invariantly complemented subspaces of dual a left Banach $G$ module", Journal of Advanced Mathematical Modeling, 16, 1, 2026, 1–11. doi: 10.22055/jamm.2026.49112.2350
HARVARD
Habibian, F., & Amani, I. (2026). 'Invariantly complemented subspaces of dual a left Banach $G$ module', Journal of Advanced Mathematical Modeling, 16(1), pp. 1–11. doi: 10.22055/jamm.2026.49112.2350
CHICAGO
Habibian, F. & Amani, I., "Invariantly complemented subspaces of dual a left Banach $G$ module." Journal of Advanced Mathematical Modeling, 16 1 (2026): 1–11, doi: 10.22055/jamm.2026.49112.2350
VANCOUVER
Habibian F., Amani I. Invariantly complemented subspaces of dual a left Banach $G$ module. JAMM. 2026;16(1):1–11 (In Persian). doi: 10.22055/jamm.2026.49112.2350